# SDR HYIA20250506001

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 35,982 hours, 20,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 501111033
- Condition: Corroded
- Location: Zone 200
- Part time: 35,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION DAMAGE WAS NOTED UNDERNEATH THE STRIKER PLATE FOR THE UPPER CLAMSHELL DOOR PIN ENGAGEMENT HOLE LOCATED ON THE MAIN CABIN DOOR POST. (F.S. 213.6) THE DEPTH OF THIS CORROSION IN GREATER THAN 25% OF THE THICKNESS OF THE DOOR POST AND WAS NOT EASILY VISIBLE WITHOUT REMOVAL OF THE STRIKER PLATE.  THIS POST WILL BE REPLACED USING NEW PARTS.
